# SDR QMLA0911200909030

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 3,118 hours, 8,138 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,118 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Wheel
- Condition: Loose
- Location: Torque Sensor
- Part time: 3,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHONOLIC WHEEL FOR TORQUE SENSING FOUND LOOSE ON ENGINE POWER SHAFT DURING TROUBLESHOOTING OF AMBER GOVERNOR LIGHT ON CAUTION PANEL.  POWER SHAFT IS POST TU 81A, PRE TU 122A.
